# SDR AALA20100606DFW02

- Difficulty date: June 3, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 39,982 hours, 5,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 30C ESCAPE PATH LIGHT IS MISSING LENS.  REPLACED LENS FOR ESCAPE PATH LIGHT AT ROW 30C.  OPS CHECKED NORMAL.
